# SDR USAABB09004

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Low Pressure
- Location: L1 Door
- Part time: 9,403 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS FOUND OUT OF THE GREEN BAND.  MX REPLACED THE L1 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
